MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. Vanta; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MEDTRONIC PUERTO RICO OPERATIONS CO. Vanta; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 977006
Medical Device Problem Codes Failure to Deliver Energy (1211); Energy Output Problem (1431)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received from patient (pt) regarding an implantable neurostimulator (ins).The reason for call was patient (pt) reported that when the intensity was increased to 12.6 from 11.4 in group a, they could not feel stimulation on the right side but could feel it on the left side.Pt stated they could not get it to work on both sides.Pt also stated that they tried switching to group b and increased the intensity to 9.5 from 9.4 and they felt the stimulation in their back and down their legs, although the intensity was set at around 8.Pt noted that group c did not work at all at an intensity of 4 and stated that they were unable to change it.Pt also stated that no error message was received.Pt also noted they were not using group b that much and mostly used group a.Patient mentioned they were in so much pain.Agent reviewed information.The pt was redirected to their hcp.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
Vanta
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
+1(763)526-5677
MDR Report Key50947142
Report Number3004209178-2026-16600
Device Sequence Number13373454
Product Code LGW
UDI-Device Identifier00763000964153
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number977006
Device Catalogue Number977006
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2026
Initial Report FDA Received Date09/30/2026
Date Device Manufactured05/04/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age84 YR
Patient SexMale